# SDR 99ZZZM29

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 57153545535
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FINDING A HYDRAULIC LEAK ON NOSE LANDING GEAR DURING PRE-FLIGHT GYE.  FOUND CRACK IN NLG OLEO OUTER CYLINDER APPROX 6 INCH FROM TOP, APPROX 1.5 INCH LONG UNDER DATA PLATE.  REPLACE NLG OLEO ASSEMBLY PER MM 32-2-0.  (M)
